Home > Research > Publications & Outputs > The newsboy problem with resalable returns: a s...
View graph of relations

The newsboy problem with resalable returns: a single period model and case study

Research output: Contribution to journalJournal articlepeer-review

Published
  • J Mostard
  • R H Teunter
Close
<mark>Journal publication date</mark>2006
<mark>Journal</mark>European Journal of Operational Research
Issue number1
Volume169
Number of pages16
Pages (from-to)81-96
Publication StatusPublished
<mark>Original language</mark>English